MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 12MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 12MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number CB12LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), date sent: 7/7/2023, d4: batch # unk.Additional information was requested and the following was obtained: "please confirm, per device, which portion of the device packaging was damaged.Was the tyvek perforated? did the perforation result in a loss of sterility? the tyvek of both devices were perforated, which resulted in a loss of sterility.2 photos were provided".Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before the surgery, it was noted the packing was damaged.Changed to a different device, the same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/28/2023.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
12MM XCEL STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17279680
Report Number3005075853-2023-04747
Device Sequence Number12033490
Product Code GCJ
UDI-Device Identifier10705036001331
UDI-Public10705036001331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB12LT
Device Catalogue NumberCB12LT
Device Lot Number570A81
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown